Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equivariant cohomology with local coefficients


Authors: Goutam Mukherjee and Neeta Pandey
Journal: Proc. Amer. Math. Soc. 130 (2002), 227-232
MSC (2000): Primary 55N91
DOI: https://doi.org/10.1090/S0002-9939-01-06377-8
Published electronically: August 7, 2001
MathSciNet review: 1855640
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for a discrete group $G$, the equivariant cohomology of a $G$-space $X$ with $G$-local coefficients $M$ is isomorphic to the Bredon-Illman cohomology of $X$ with equivariant local coefficients $M$.


References [Enhancements On Off] (What's this?)

  • 1. Bredon G. E., Equivariant Cohomology Theories, Lecture Notes in Math., No. 34, Springer-Verlag, 1967. MR 35:4914
  • 2. Dold A., Puppe D., Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier(Grenoble), Vol.11, 1961, 202-312. MR 27:186
  • 3. Illman S., Equivariant Singular Homology and Cohomology, Mem. Amer. Math. Soc., 156, 1975. MR 51:11482
  • 4. Moerdijk I., Svensson J.-A., The Equivariant Serre Spectral Sequence, Proc. AMS, Vol.118, 1993, 263-278. MR 93f:55023
  • 5. Mukherjee A., Mukherjee G., Bredon-Illman Cohomology with Local coefficients, Quart. J. Math. Oxford(2), 47, 1996, 199-219. MR 98m:55008
  • 6. Whitehead G.W., Elements of homotopy theory, Springer-Verlag, 1978. MR 80b:55001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55N91

Retrieve articles in all journals with MSC (2000): 55N91


Additional Information

Goutam Mukherjee
Affiliation: Statistics and Mathematics Unit, Indian Statistical Institute, 203 B.T. Road, Calcutta-35, India
Email: goutam@isical.ac.in

Neeta Pandey
Affiliation: Statistics and Mathematics Unit, Indian Statistical Institute, 203 B.T. Road, Calcutta-35, India
Email: res9423@isical.ac.in

DOI: https://doi.org/10.1090/S0002-9939-01-06377-8
Received by editor(s): May 5, 2000
Published electronically: August 7, 2001
Additional Notes: The second author was supported by a NBHM research associateship.
Communicated by: Ralph Cohen
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society